Linear orders with distinguished function symbol

Archive for Mathematical Logic 48 (1):63-76 (2009)

Abstract

We consider certain linear orders with a function on them, and discuss for which types of functions the resulting structure is or is not computably categorical. Particularly, we consider computable copies of the rationals with a fixed-point free automorphism, and also ω with a non-decreasing function

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,766

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2013-12-01

Downloads
71 (#165,630)

6 months
1 (#386,989)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

Similar books and articles

The Block Relation in Computable Linear Orders.Michael Moses - 2011 - Notre Dame Journal of Formal Logic 52 (3):289-305.
An Undecidable Linear Order That Is $N$-Decidable for All $N$.John Chisholm & Michael Moses - 1998 - Notre Dame Journal of Formal Logic 39 (4):519-526.
Π⁰₁ Classes with Complex Elements.Stephen Binns - 2008 - Journal of Symbolic Logic 73 (4):1341-1353.
Countably Categorical Coloured Linear Orders.Feresiano Mwesigye & John K. Truss - 2010 - Mathematical Logic Quarterly 56 (2):159-163.
On a Question of Phillips.Çiǧdem Gencer & Mehmet Terziler - 1997 - Mathematical Logic Quarterly 43 (1):78-82.
Decidable Discrete Linear Orders.M. Moses - 1988 - Journal of Symbolic Logic 53 (2):531-539.
Coloring Linear Orders with Rado's Partial Order.Riccardo Camerlo & Alberto Marcone - 2007 - Mathematical Logic Quarterly 53 (3):301-305.
Extending Partial Orders to Dense Linear Orders.Theodore A. Slaman & W. Hugh Woodin - 1998 - Annals of Pure and Applied Logic 94 (1-3):253-261.
Adding Linear Orders.Saharon Shelah & Pierre Simon - 2012 - Journal of Symbolic Logic 77 (2):717-725.
$\pi _{1}^{0}$ Classes with Complex Elements.Stephen Binns - 2008 - Journal of Symbolic Logic 73 (4):1341 - 1353.